| Model Number |
LS1020 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: ls1020, ls1020 ligasure atlas handswitch20cm, (lot# s24c0017) vlft10gen, vlft10gen ft series energy platformx1, (serial# unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a bilateral adnexectomy, the jaws was impossible to unclamp from the tissue using the standard handle.It was cleaned normally.The knife blade was not extended nor protruded beyond the edge of the jaws.A new clamp was used, but the problem recurred.A third handpiece was used to complete the procedure.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, d4 (udi), d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the jaws were difficult to open.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a bilateral adnexectomy, the jaws of the handpiece clamps became stuck while being used on the patient's tissue.It was not stuck on tissue but it was impossible to reopen the clamp using the standard handle.It was cleaned normally.The knife blade was not extended nor protruded beyond the edge of the jaws.A new clamp was used, but the problem recurred.A third handpiece was used to complete the procedure.There was no patient injury.